Record number :
1583454
Title of article :
Strong-Q-sequences and small
Author/Authors :
Chodounsk‎، نويسنده , , David، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2012
Pages :
5
From page :
2942
To page :
2946
Abstract :
We present a method for obtaining a model of “ ZFC + d = ω 1 + there exists a strong-Q-sequence (called also uniformizable AD-system) of size ω 1 ”. We are interested in such models since conjunction of these statements needs to hold in any model where P ( ω ) / fin ≅ P ( ω 1 ) / fin is possibly true.
Keywords :
dominating number , Katowice problem , Strong-Q-sequence , ?ech–Stone remainder , Guided Grigorieff forcing
Journal title :
Topology and its Applications
Journal title :
Topology and its Applications
Serial Year :
2012
Link To Document :
بازگشت